# SDR C2XA07ON050

- Difficulty date: December 21, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145
- Aircraft serial: 14500587
- Aircraft time: 13,708 hours, 10,680 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 8166041
- Part serial: 9708088
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 3,213 hours, 3,446 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 421 - SMF TO GEG - FLIGHT CREW REPORTED PACK 1 VALVE FAILED TO CLOSED NUMEROUS TIMES ON CLIMB.  MX PERSONNEL REMOVED AND REPLACED NR 1 PACK VALVE, OPERATIONALLY CHECKED SATISFACTORY AND A/C WAS RELEASED TO RETURN FOR SERVICE.
